# SDR UIEA201000111

- Difficulty date: August 6, 2009
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 55538
- Aircraft time: 59,951 hours, 10,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1780-1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1780 - 1820 RBL 75 SEAT TRACK LIP FOUND CHIPPED AND WORN AT SEVERAL LOCATIONS.  PERMANENT REPAIR WAS ACCOMPLISHED IAW 747-400 F SRM 53-00-52 FIGURE 201, REPAIR 8.
